Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number
V-GO 30
Medical Device Problem Code
Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code
No Information (3190)
Date of Event
09/29/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that he experienced the needle retracting on its own.The patient stated he isn't sure if he retracted the needle in error.
New Search
Submit an Adverse Event Report
Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer
(Section D)
VALERITAS, INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key
9218514
Report Number
1226572-2019-00440
Device Sequence Number
2268952
Product Code
LZG
UDI-Device Identifier
00385609600029
UDI-Public
(01)00385609600029(17)210712(10)FG319002
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K103825
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
09/30/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
07/12/2021
Device Model Number
V-GO 30
Device Catalogue Number
8560-9600-02
Device Lot Number
VG319119B
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/30/2019
Initial Report FDA Received Date
10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
63 YR